# SDR COMA0560644

- Difficulty date: November 26, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N967CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7134
- Aircraft time: 24,209 hours, 21,389 cycles
- Engine: Ge CF343A1
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 601R751461
- Part serial: 0254
- Condition: Unreliable
- Location: Nlg
- Part time: 23,975 hours, 21,319 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE.  REPLACED THE NLG SELECTOR VALVE.
